# SDR DALA2014072904255

- Difficulty date: July 26, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 68,911 hours, 52,560 cycles
- System (JASC): 2213 · Flight Controller
- Part: Annunciator
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO SMOKE IN THE COCKPIT. THE CREW REPORTED THE CAPTAIN`S FLIGHT MODE ANNUNCIATOR SMOKING AND ARCING.  MAINTENANCE REPLACED THE CAPTAIN`S FMA ALL RTS WERE GOOD.
